Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hair loss, taking follihair tablets, have alopecia, taking folligrow tablets and tugain gel. Suggestion

hi...i am meera..i have severe hair loss doc suggested follihair tablets and MX 2% sol for medication ..and then my hair fall reduced and had a little regrowth too..but once my medication term got over..i am having severe hair fall i went to another doc who said i hav alopecia and gave my folligrow tablets and tugain my hair fall hasnt reduced at i continue with my old medication of follihair and Mx or go on with the new medication..this hair loss problem is reducing my self confidence...i am scared of getting bald..i am just 19 years old..pls help me..will my hair grow back??
Asked On : Sun, 27 May 2012
Answers:  1 Views:  1342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi severe hair fall in the female can be due to nutritional deficiency.stress or hormonal problem i think u are suffering from male pattern bladness which is a hormonal problem.the first and second treatment is almost the same.the hairfall after stopping first treatment is due to rebound effect of mx 2 lotion.hence it should be used atleast for three to six months before not orry continue same treatment u will get hair growth within few days
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor